MAUDE Adverse Event Report: RxSight, Inc. Light Adjustable Lens+ (LAL+)

RxSight, Inc. Light Adjustable Lens+ (LAL+)
Model Number 60007
Medical Device Problem Codes Use of Device Problem (1670); Optical Problem (3001)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+) was explanted from the left eye (os) due to blurred vision and changes in manifest refraction (mr) secondary to suspected photopolymerization.The patient had completed two light treatments an no lock-in treatments before presenting to clinic one year later, complaining of blurry vision os.Slit lamp examination revealed a small central bulge on the lal+.Additionally, the patient reported not wearing rxsight uv protective eyewear while swimming.The lal+ was explanted and replaced with another lal+ without complications.
 
Additional Manufacturer Narrative
Per the instructions for use (ifu), use of the lal is contraindicated in cases where: "the patient is unwilling to comply with the postoperative regimen for adjustment and lock-in treatments and wearing of uv protective eyewear." additionally, "seventeen (17) to 24 days after surgery, the patient is to return for examination and a 1st adjustment treatment.Subsequent second and third adjustment treatments, if necessary, are all separated by 3-7 days.The patient will receive the 1st lock-in treatment 3-7 days after the final adjustment treatment.If necessary, lock-in #2 may be performed 3-7 days after lock-in #1." manufacturing records were reviewed and found no deviations, non-conformance, or other manufacturing issues related to the reported event.The product was received by the manufacturer and is pending investigation.Manufacturer reference#: (b)(4).

Brand Name
Light Adjustable Lens+ (LAL+)
Common Device Name
Light Adjustable Lens+ (LAL+)
Manufacturer (Section D)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RxSight, Inc.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
+1(949)273-6163
MDR Report Key50915980
Report Number3012712027-2026-00422
Device Sequence Number5330488
Product Code PZK
UDI-Device Identifier00818806021590
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-006984
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale